Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Sets of interpolation for multipliers


Author: Benjamin B. Wells Jr.
Journal: Bull. Amer. Math. Soc. 77 (1971), 220-222
MSC (1970): Primary 4258; Secondary 4205
DOI: https://doi.org/10.1090/S0002-9904-1971-12689-7
MathSciNet review: 0270077
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Y. Meyer, Endomorphismes des idéaux fermés de L, Ann. Sci. École Norm. Sup. (4) 1 (1968), 499-580. MR 39 #1910. MR 240563
  • 2. W. Rudin, Trigonometric series with gaps, J. Math. Mech. 9 (1960), 203-227. MR 22 #6972. MR 116177
  • 3. W. Rudin, Fourier analysis on groups, Interscience tracts in Pure Appl. Math., no. 12, Interscience, New York, 1962. MR 27 #2808. MR 152834

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4258, 4205

Retrieve articles in all journals with MSC (1970): 4258, 4205


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12689-7

American Mathematical Society